# SDR IPXA2015080291881

- Difficulty date: July 10, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 0038
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO RIGID CARGO BARRIER HAS MULTIPLE CRACKS IN LOWER CLOSURE.  ACCOMPLISHED PERMANENT REPAIR IAW EA 011-5310-01-A5893, REV I/R AND EO MD11-5310-58231-A.
